# SDR DALA2022060303895

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION FLOORBEAM +Y794.3 LOCATED BTW FR. 71 TO FR 74 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOORBEAM Y794.3 AND FASTENERS LOCATED BTW FR 71 TO FR 74 AT AFT GALLEY AREA AS PER SRM A330 51-42-11 & 51-72-11. (2261361)
